# SDR DALA2023032202193

- Difficulty date: March 19, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N959DZ
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,269 hours, 11,582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Buss
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8800844) EQUIPMENT COOLING EXHAUST NORM OFF LIGHT ILLUMINATED SMELLED SMOKE IN FLIGHT DECK OVHT HORN SOUNDED DURING TAXI OUT. RMVD AX POWER BREAKER PER B737 AMM 24-21-41. R/R P91 RIGID BUS ASSY PER B737 AMM 24-21-22. PERFORMED A/C GEN AND CONTROL SYS TEST PER B737 AMM 24-21. NO FAULTS-EQUIPT COOLING CKS OK. REF B737 AMM 21-27, NO SMELL NOTED.
